# SDR 2001UALA00122

- Difficulty date: February 16, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Aircraft time: 66,432 hours, 38,028 cycles
- Engine: Pwa JT8D15
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Burned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR IN E&E COMPARTMENT.  *S/D*  APU FEEDER HARNESS BURNED AT FIREWALL CONNECTOR.  REPLACED APU HARNESS WIRES PER GN-MM 2-0-15-1.
